Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 246, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 29, 2009, 4:06 PM EDT for Lowndes County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2009, 4:06 PM EDT (20:06 UTC)
- Expired
- Jun 29, 2009, 4:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Lowndes County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:08 AM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 29, 11:08 AM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1108 AM EDT MON JUN 29 2009 .DISCUSSION...12 UTC SURFACE ANALYSIS SHOWS A COLD FRONT JUST TO THE NORTH OF OUR CWA FROM ROUGHLY A LINE FROM CENTRAL MISSISSIPPI INTO SOUTH CENTRAL ALABAMA AND MIDDLE GEORGIA. DEWPOINTS RIGHT BEHIND THIS FRONT HAD DROPPED OFF INTO THE MID 60S WITH MID 50S FURTHER NORTHWARD INTO THE OHIO VALLEY. 500 MB ANALYSIS FROM 12 UTC SHOWS THE 549 DM LOW NEAR THE NORTHERN MICHIGAN/CANADIAN BORDER. A RESULTING TROF EXTENDS SOUTHWEST FROM THIS LOW INTO THE MID SOUTH. THE 12 UTC KTAE SOUNDING THIS MORNING SHOWS A MORE FAVORABLE THERMODYNAMIC PROFILE THAN 24 HOURS AGO. IN FACT...THE 500 MB TEMPERATURES HAVE COOLED AROUND 3 DEG C IN 24 HOURS. THE FREEZING LEVEL HAS ALSO DROPPED OVER 1KFT. THE SOUNDING IS QUITE MOIST WITH A PWAT OF 1.98 INCHES. THE PRECIPITABLE WATER IS FORECAST TO INCREASE TO AROUND 2.14 BY THIS AFTERNOON. A MODIFIED SURFACE PARCEL OF 93/73 YIELD AROUND 3600 J/KG OF SBCAPE AND AN LI OF -7C. THIS IS A MORE CONSERVATIVE ESTIMATE AS THE DEWPOINTS MAY REMAIN CLOSER TO 75 DEGREES...WHICH WOULD EQUATE TO A SBCAPE OVER 4000 J/KG. SHEAR VALUES ARE RATHER WEAK...GENERALLY 20-25 KNOTS (0-6 KM). WITH THE RELATIVELY WEAK SHEAR...BUT STRONG INSTABILITY...EXPECT PRIMARILY PULSE STORMS WITH A FEW MULTICELLULAR CLUSTERS. THE SEA BREEZE WILL LIKELY BE PINNED CLOSE TO THE COAST IN THE MORE DISTURBED PATTERN TODAY. STORM MOVEMENT WILL BE WSW AROUND 10-15 KNOTS...SO HEAVY RAIN WILL ALSO BE A CONCERN WILL BE ANY STORMS THAT DEVELOP THIS AFTERNOON. BASED ON THE LATEST LOCAL WRF RUN (WHICH HANDLED YESTERDAYS ACTIVITY VERY WELL)...WILL INCREASE POPS INTO THE 80 PERCENT RANGE ACROSS THE FLORIDA BIG BEND AND EXTREME SOUTHERN GEORGIA. WILL ALSO INCREASE POPS ABOUT 10 PERCENT ELSEWHERE SOUTH OF A DHN TO ABY LINE. HAVE INCLUDED MENTION THAT SOME STORMS MAY BE SEVERE THIS AFTERNOON TO ACCOUNT FOR THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. && .MARINE...SOUTHWESTERLY FLOW AHEAD OF THE COLD FRONT WILL PREVAIL ACROSS THE MARINE AREA AND GENERALLY REMAIN 10 TO 15 KNOTS WITH SEAS UP TO 3 FEET...EXCEPT IN THE VICINITY OF ANY STORMS THAT DEVELOP. && .AVIATION...AREAS OF MVFR VISIBILITIES AND IFR CEILINGS ACROSS THE TRI-STATE AREA WILL GRADUALLY MIX OUT BY MID TO LATE MORNING... GIVING WAY TO VFR CONDITIONS INTO THE AFTERNOON HOURS. ANOTHER OUTBREAK OF CONVECTION IS EXPECTED THIS AFTERNOON INTO THE NIGHTTIME HOURS...AS CONDITIONS REMAIN VERY MOIST AND UNSTABLE. THE GREATEST THREAT OF THUNDERSTORMS IS LIKELY TO BE FROM THE EASTERN FLORIDA PANHANDLE ACROSS THE FLORIDA BIG BEND...WHERE THUNDERSTORMS COULD BECOME THE PREVAILING CONDITION FOR A PERIOD OF TIME LATER IN THE AFTERNOON. EXPECT MVFR TO LIFR CONDITIONS WITH SOME OF THE STORMS...ESPECIALLY ACROSS FLORIDA. SHOWERS AND STORMS WILL GRADUALLY DIMINISH AFTER DARK...BUT SOME ARE LIKELY TO CONTINUE INTO AT LEAST THE EARLY NIGHTTIME HOURS. OUTSIDE OF THE REMAINING STORMS...VFR CONDITIONS WILL PREVAIL AFTER SUNSET. HOWEVER...EXPECT AREAS OF MVFR TO IFR CONDITIONS IN FOG AND LOW STRATUS TO DEVELOP BEFORE SUNRISE AGAIN ON TUESDAY...ESPECIALLY IN AREAS THAT RECEIVE ADDITIONAL SIGNIFICANT RAINFALL THIS AFTERNOON AND EVENING. && .HYDROLOGY...THE HEAVIEST RAINFALL OCCURRED IN A BAND EXTENDING FROM SEMINOLE COUNTY GA SEWD ACROSS GADSDEN...LEON...JEFFERSON AND MADISON COUNTIES IN FL ON SUNDAY NIGHT. RADAR ESTIMATES ARE TWO TO FIVE INCHES WITH LOCALLY HIGHER AMOUNTS IN THESE AREAS. RUNOFF FROM THESE RAINS AND FORECAST RAINFALL TODAY WILL CONTRIBUTE TO RISES ALONG THE OCHLOCKONEE...SOPCHOPPY AND ST MARKS RIVERS DURING THE NEXT FEW DAYS. URBAN LOCATIONS IN THESE AREAS WILL BE PARTICULARLY PRONE TO FLOODING TODAY IF WE SEE A REPEAT OF HEAVY RAINFALL THIS AFTERNOON. && AVIATION...DUVAL REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Jun 29, 5:35 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 AM EDT MON JUN 29 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-301000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 535 AM EDT MON JUN 29 2009 /435 AM CDT MON JUN 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AS THE SEA BREEZE MOVES INLAND AND A WEAK COLD FRONT MOVES SOUTH INTO SOUTHERN ALABAMA AND GEORGIA. THERE IS THE POTENTIAL FOR SOME OF THE STRONGER STORMS TO PRODUCE WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING DURING THE AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE ALSO POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA PANHANDLE DUE TO A SMALL SWELL AND INCREASING SOUTHWESTERLY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE FRONT WILL SLIP SOUTH INTO THE NORTHEAST GULF AND NORTH FLORIDA BY WEDNESDAY. DRIER AIR WILL FILTER INTO ALABAMA...GEORGIA AND NORTHERN PORTIONS OF THE PANHANDLE AND BIG BEND. RAIN CHANCES TUESDAY WILL BE HIGHEST ACROSS THE BIG BEND...WITH ONLY SLIGHT CHANCES IN THE SOUTHEAST BIG BEND ON WEDNESDAY. A RETURN TO TYPICAL AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS IS EXPECTED FOR THE END OF THE WEEK INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 8-JAMSKI
In the hours before
Special weather statement, Jun 29, 2:57 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 257 PM EDT MON JUN 29 2009 FLZ016-GAZ156-157-292000- DECATUR-GADSDEN-GRADY- 257 PM EDT MON JUN 29 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR AND GRADY COUNTIES IN GEORGIA...AND GADSDEN COUNTY IN FLORIDA... * UNTIL 400 PM EDT AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAINBRIDGE TO 10 MILES SOUTHWEST OF QUINCY. THESE STORMS WERE SLOWLY MOVING EAST AT AROUND 10 MPH. PEOPLE IN DECATUR...GADSDEN AND SOUTHWESTERN GRADY COUNTIES... INCLUDING THE CITIES OF BAINBRIDGE...QUINCY AND WHIGHAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH THE POSSIBILITY OF SMALL HAIL. THIS STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Jun 29, 3:04 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT MON JUN 29 2009 FLZ017-292000- LEON- 304 PM EDT MON JUN 29 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEON COUNTY IN THE FLORIDA BIG BEND... * UNTIL 400 PM EDT AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ORGANIZING ACROSS LIBERTY AND GADSDEN COUNTY AND MOVING SOUTHEAST AT AROUND 15 MPH. PEOPLE IN LEON COUNTY...INCLUDING THE CITIES OF TALLAHASSEE AND WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS AS THE MOVE INTO LEON COUNTY OVER THE NEXT HOUR. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Jun 29, 3:44 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 PM EDT MON JUN 29 2009 FLZ013-014-292015- CALHOUN-GULF- 244 PM CDT MON JUN 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN CALHOUN AND NORTHERN GULF COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 315 PM CDT AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES EAST OF CALLAWAY...MOVING SOUTHEAST AT 15 MPH. PEOPLE IN NORTHERN GULF AND SOUTHWESTERN CALHOUN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WIND GUSTS OF AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Jun 29, 3:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT MON JUN 29 2009 FLZ018-019-GAZ159-160-292030- BROOKS-JEFFERSON-LOWNDES-MADISON- 348 PM EDT MON JUN 29 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN BROOKS AND LOWNDES COUNTIES IN GEORGIA...AND NORTHEAST JEFFERSON AND MADISON COUNTIES IN FLORIDA... * UNTIL 430 PM EDT AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOODY AFB TO 10 MILES SOUTHWEST OF VALDOSTA TO 10 MILES EAST OF MONTICELLO. THESE STORMS WERE MOVING SOUTHEAST AT 15 MPH. PEOPLE IN LOWNDES...NORTHEASTERN JEFFERSON...NORTHERN MADISON AND SOUTHEASTERN BROOKS COUNTIES...INCLUDING THE CITIES OF VALDOSTA... WEST VALDOSTA...MOODY AFB AND MADISON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Jun 29, 3:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM EDT MON JUN 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 SE HAVANA 30.60N 84.39W
06/29/2009 GADSDEN FL EMERGENCY MNGR
ROOF BLOWN OFF HOUSE. TREES DOWN. SOME TREES ON FIRE NEAR
HWY 27 AND OCHLOCKONEE RIVER.
&&
LANIERLocal storm report, Jun 29, 4:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT MON JUN 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG TALLAHASSEE 30.44N 84.28W
06/29/2009 LEON FL EMERGENCY MNGR
TREE LIMB DOWN BLOCKING ROAD ON JEFFERSON STREET NEAR
FOUNTAIN AT FLORIDA STATE UNIVERSITY.
&&
LANIERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:09 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty, Wakulla | 51 min |
| Jun 28, 8:13 PM EDT | Flash Flood Warning | TAE | Leon | 92 min |
| Jun 28, 8:13 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 28, 8:15 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 60 min |
| Jun 28, 8:26 PM EDT | Tornado Warning | TAE | Wakulla | 34 min |
| Jun 28, 9:04 PM EDT | Special Marine Warning | TAE | 116 min | |
| Jun 28, 11:03 PM EDT | Special Marine Warning | TAE | 57 min | |
| Jun 29, 1:07 PM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 29, 1:24 PM EDT | Special Marine Warning | TAE | 66 min | |
| Jun 29, 3:13 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 47 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 39 min |
| Jun 29, 4:19 PM EDT | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more | 13 hr |
| Jun 29, 5:36 PM EDT | Special Marine Warning | TAE | 54 min | |
| Jun 29, 5:45 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Gulf | 45 min |
| Jun 29, 6:20 PM EDT | Special Marine Warning | TAE | 85 min | |
| Jun 29, 1:58 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.